Skip to Content

Can discontinued use of effexer cause weight loss?

Responses (2)

Steelersfan1214 30 Nov 2009

I have been on Effexor XR 225 mg for several yearsn now combined with Klonipin. I do know that a side effect of the Effexor itself is weight loss and nausea (which may be adding to your weight loss. Depending on how long you''ve been on the Effexor it may take months to rid itself from your system. I would also speak to your doc to find out if there may be any underlying causes to the weight loss. Depression, itself causes weight loss. Hope this helps

barb2619 1 Dec 2009

Thank you so much this is the answer I needed to see.I had been on Effexor for about 6years and I just stopped taking it.The first couple months without it was fine.But now being off of it for 4months, I have lost fifteen pounds; I have lost my appetite and feel my depression occuring again.So thank you for this information it is just what I needed

barbles2413 1 Dec 2009

I was on Effexor XR and gained weight when I changed to a different medication I ;ost the weight.

barb2619 1 Dec 2009

Thank you for your answer.When I first started taking effexor xr I gained weight also.

barbles2413 1 Dec 2009

You are very welcome. It is not bad enough that we have to worry about feeling better then we have to worry about the side effects of geting there. Why does it have to be so complicated? Good Luck and God Bless

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions